# SDR DXTA2025120205895

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- Aircraft time: 5,834 hours, 3,847 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Faulted
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR DOWN.  RECEIVED NOSE GEAR DISAGREE LIGHT. RAN QRH (LANDING GEAR WILL NOT EXTEND) CHKLIST,. NOSE GEAR STILL HAD YELLOW DISAGREE LIGHT. AFTER APPROXIMATELY 5 MINS. GREEN LIGHT APPEARED AFTER MAKING A FEW TURNS. R & R NLG UPLOCK SWITCH IAW AMM 32-32-10. OPS CHKD GOOD IAW 32-00-00.
